A symmetrized metric ramsey theorem

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


For every finite metric space A there exists a finite metric space B and a real number r > 0 such that for every coloring of B by two colors there exists a monochromatic A′ ⊆ B such that every isometry between two subsets of A′ extends to a full autoisometry of B and A′ is either isometric to A or is r-homothetic to A.

Original languageEnglish
Pages (from-to)305-308
Number of pages4
JournalIsrael Journal of Mathematics
Issue number1
StatePublished - 1 Jan 2009

ASJC Scopus subject areas

  • Mathematics (all)


Dive into the research topics of 'A symmetrized metric ramsey theorem'. Together they form a unique fingerprint.

Cite this